MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS SEGMENTAL STEM; ELEOS SEGMENTAL STEM - CANAL FILLING

ONKOS SURGICAL ELEOS SEGMENTAL STEM; ELEOS SEGMENTAL STEM - CANAL FILLING
Model Number FS-18120-03M
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the component met specification.There was no indication that the manufacturing of the components contributed to this complaint.The surgeon stated that he believed that the implant was undersized an a larger one should have been placed.It is unknown if the patient had any medical history or if any event leading up to the revision surgery contributed to the failure.
 
Event or Problem Description
The patient underwent a revision surgery on (b)(6) 2020 due to loosening of a femoral segmental stem component that resulted in the rotation of a distal femoral component.The segmental stem was replaced along with the distal femur component, the distal femur axial pin, the tibial hinge component, and the poly spacer.The stem extension was thought to be undersized according to the surgeon.

Brand Name
ELEOS SEGMENTAL STEM
Common Device Name
ELEOS SEGMENTAL STEM - CANAL FILLING
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany, nj
MDR Report Key10361699
Report Number3013450937-2020-00113
Device Sequence Number2888339
Product Code KRO
UDI-Device IdentifierB278FS1812003M0
UDI-PublicB278FS1812003M0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2024
Device Model NumberFS-18120-03M
Device Catalogue NumberFS-18120-03M
Device Lot Number81698
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/04/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR